Strange dreams, med zombie and the inevitable


This medication must be doing a number on me. I decided to go back to taking only one Seroquel at night instead of two (I’m allowed to choose) because of its side effects. I always take less medicine if possible. Anyway, as I said yesterday, I’m now taking Resperidone. Last night I woke up a lot (probably because of taking less Seroquel) and when I was sleeping I had disturbing and strange dreams, some about him and his wife. I think the collage I did on Polyvore with the hallway has triggered me more than I realized. It’s still with me, kind of haunting me in the back of my mind. It’s strange because the focus is on my “Aunt” and the image of her walking away, down that hallway in a house and leaving me with him. I’d like to talk about it in therapy. Of course if I go into the hospital today, I will miss my appointment for this week, which will mean 3 weeks without therapy haha. I’m still really tired and it’s med related, which means I now officially hate Risperidone. The medication isn’t helping the feeling of everything being unreal. I look around me and nothing seems real. Of course I know what that is: derealization, but knowing it doesn’t make it better. I want to just go to the E.R. and start the long waiting process og getting sent somewhere but I hesitate because my husband is at work and he’d have to leave to drive me. He’s a supervisor and they’ve been really busy and I don’t want to make him look bad for leaving. He already had to take time off when he was sick with the vomiting and this wouldn’t help. He told me that he’s already told them he may have to leave at a moments notice, but I feel bad if it hurts his reputation. That’s literally what’s stopping me. I can’t help it.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in abuse, Alters, Art Therapy, bipolar disorder, Child Molestation, depersonalization, depression, derealization, DID, dissociation, dissociative identity disorder, Dreams, Family Relationships, Mania, Medication, Meds, Mental Health, Multiple Personalities, neglect, Post Traumatic Stress Disorder, Psychiatric Drugs, Psychiatric medication, Psychiatry, PTSD, self-harm, Seroquel, Sexual Abuse, Social Security Disability, Therapy, Trauma, Uncategorized and tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

4 Responses to Strange dreams, med zombie and the inevitable

  1. castorgirl says:

    Hi tai,

    I had a really similar reaction to the drug. It was an odd feeling.
    I read that you’re on your way to hospital, I’m glad. Do they offer support/therapy in the hospital? If so, it might be an opportunity for you to work through some of the more difficult memories/emotions. Just a suggestion…

    Take care,
    CG

  2. I'm DID & so am I says:

    You do what’s best for you. I’m inclined to the ER visit. Can’t hurt. Your health is your number one priority.

    Hope I’m making sense, I just came back from the ER for my migraines. I’m a little dopey, well probably a lot.

    jo

  3. callmeams says:

    I’m so glad your husband has his priorities in the right order. You first, work second. I hope they get your meds on the right track in the hospital. Take care of yourself.
    Amy

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s